Doctor insights on:
Depends on the: cause. Do you have a hormonal imbalance, a depressive disorder, medical condition, a vitamin or mineral deficiency etc? This needs to be medically evaluated to get to the bottom of things. Once the cause (s) is better understood - a treatment plan can be developed. ...Read more
Clarify plz: How long have you been on duloxetine 60mg and prozac (fluoxetine)?You utneed to give these meds about 3-4 weeks to take effect. Usually we like you on them at least 6months. Is apathy manifesting as lack of motivation and inability to get the up n go to do activities previously fun? This can be extremely painful. So if you have given meds a good try, you should talk with dr for a change. U will feel better soo. ...Read more
Would wellbutrin and Vyvanse be a good combo for narcolepsy and severe apathy w depression? Pristiq (desvenlafaxine) worked but no longer
Intermittent, severe apathy w/constant low energy. Gp mentioned antidepressants yet could they make it worse? I am hypothyroid, on meds, tsh=3. No clinical depression confirmed by 2 psychologists.
Severe narcolepsy (no cataplexy) and recent findings of pmdd not mdd. Stims help but lose effectiveness. Pristiq (desvenlafaxine) dn work. Super fit but bad apathy?
Unusual?? Hmm!: Unusual for the meds used in narcolepsy to develop tolerance or tachyphylaxis, and much of what you describe involves psychiatric symptomatology. Believe you should first see a psychiatrist, and also, get an overnight sleep study. I am not convinced that your diagnosis is complete. ...Read more
High serum B12 (960/200-900). High WBC 8 yrs but last lab ok. Severe fatigue 3yrs., pituitary tumor 5 mm 30 yrs. 57yr old female mdd, panic, apathy?
Lung cancer metasised to the liver stage 4 suffering from stomach pains fever lethargy severe constipation given prognosis less than a year 3 months ago what am I also to expect before the end is near?
Can vary: If the tumor in the liver is progressing, that can cause severe pain but can also eventually cause liver failure and increasingly more lethargy and eventually coma which can be a "god-send" if there is no hope of improving your situation. In a coma, you will likely feel little pain or feel much of anything at all. If liver pain is a large problem, several high doses of radiation therapy may help. ...Read moreSee 2 more doctor answers